129 results  save search


...
hal-00001234v1  Preprints, Working Papers, ...
Greg Mcshane. Length series on Teichmuller space
2004
...
hal-00000980v3  Journal articles
Christophe ChampetierVincent Guirardel. Limit groups as limits of free groups: compactifying the set of free groups.
Israël Journal of Mathematics, The Hebrew University Magnes Press, 2005, 146, pp.1
hal-00138240v1  Journal articles
Stepan Orevkov. Plane real algerbaic curves of odd degree with a deep nest
Journal of Knot Theory and Its Ramifications, World Scientific Publishing, 2005, 14, pp.497-522
hal-00113608v1  Journal articles
Jean-Marc Schlenker. A rigidity criterion for non-convex polyhedra
Discrete and Computational Geometry, Springer Verlag, 2005, 33, pp.207-221
hal-00138239v1  Journal articles
S. Yu. OrevkovV. V. Shevchishin. Markov theorem for transversal links
Journal of Knot Theory and Its Ramifications, World Scientific Publishing, 2003, 12, pp.905-913
...
hal-00015415v2  Journal articles
Paolo BellingeriSylvain GervaisJohn Guaschi. Lower central series for surface braid groups
Journal of Algebra, Elsevier, 2008, 319 (4), pp.1409-1427
hal-01979211v1  Journal articles
Charef BeddaniMark Spivakovsky. Some results on quasi-unmixed local domains
Journal of Algebra, Elsevier, 2015, 438, pp.48-59
hal-00125565v1  Journal articles
Guillaume Rond. Lemme d'Artin-Rees, theoreme d'Izumi et fonction de Artin
Journal of Algebra, Elsevier, 2006, 299, pp.245-275
...
hal-00772942v1  Journal articles
Bertrand Toen. Anneaux de définition des dg-algèbres propres et lisses.
Bulletin of the London Mathematical Society, London Mathematical Society, 2007, 40 (4), pp.642-650. ⟨10.1112/blms/bdn043⟩
hal-00113193v1  Journal articles
Jacques Sauloy. La filtration canonique par les pentes d'un module aux q-différences et le gradué associé
Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 2002, 334, pp.11-14
hal-00007748v1  Journal articles
Nguyen Tien Zung. Torus actions and automorphism groups of singularities of integrable dynamical systems
Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 2003, 336, pp.1015
...
hal-00772950v1  Journal articles
Ludmil KatzarkovTony PantevBertrand Toen. Schematic homotopy types and non-abelian Hodge theory.
Compositio Mathematica, Foundation Compositio Mathematica, 2007, 144 (3), pp.582-632. ⟨10.1112/S0010437X07003351⟩
...
hal-00772926v1  Journal articles
Ludmil KatzarkovTony PantevBertrand Toen. Algebraic and topological aspects of the schematization functor.
Compositio Mathematica, Foundation Compositio Mathematica, 2009, 145 (03), pp.633-686. ⟨10.1112/S0010437X09004096⟩
...
hal-00772977v1  Journal articles
Bertrand Toen. Derived Hall algebras.
Duke Mathematical Journal, Duke University Press, 2006, 135 (3), pp.587-615. ⟨10.1215/S0012-7094-06-13536-6⟩
...
tel-00085627v1  Theses
Mathieu Anel. Champs de modules des catégories linéaires et abéliennes
Mathématiques [math]. Université Paul Sabatier - Toulouse III, 2006. Français
hal-00113614v1  Journal articles
Jean-Marc Schlenker. Hyperideal circle patterns
Mathematical Research Letters, 2005, 12, pp.85-112
hal-01620899v1  Journal articles
Lukasz KosinskiPascal J. ThomasWlodzimierz Zwonek. Coman conjecture for the bidisc
Pacific Journal of Mathematics, 2017, 287, pp.411-422. ⟨10.2140/pjm.2017.287.411⟩
hal-01620898v1  Book sections
Duong Quang HaiPascal J. Thomas. Limit of Green functions and ideals, the case of four poles
Mats Andersson, Pavel Kurasov. Analysis Meets Geometry: The Mikael Passare Memorial Volume, 2017, 978-3319524696